Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

On separated sets and connected spaces

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
The aim of this paper is to introduce the concept of connected topolog- ical spaces. Furthermore, the notions of separated sets, connected sets, component are introduced and studied. Also, the concept of set connectedness and connected spaces between subsets are introduced and the relationships of them are investigated.
Opis fizyczny
Bibliogr. 14 poz.
  • Department of Mathematics Canakkale Onsekiz Mart University Terzioglu Campus 17020 Canakkale, Turkey,
  • [1] M. E. Abd El -Monsef, S. N.El -Deeb and R. A. Mahmoud, _ß-open sets and ß-continuous mapping, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77-90.
  • [2] T. Aho and T. Nieminen, Spaces in which preopen subsets are semiopen, Ricerche Mat. 43 (1994), 45-59.
  • [3] D. Andricevic, On b-open sets, Mat. Vesnik 48 (1996), 59-64.
  • [4] N. Bourbaki, General Topology, Part I, Addison Wesley, Reading, Mass. 1996.
  • [5] S. G. Crossley and S. K. Hildebrand, Semi-closure, Texas J. Sci. 22 (1971), 99-112.
  • [6] J. Dontchev and M. Przemski, On the various decompositions of continuous and some weakly continuous functions, Acta Math. Hungar. 71 (1-2) (1996) 109-120.
  • [7] E. Ekici and M. Caldas, Slightly -continuous functions, Bol. Soc. Paranaense Mat. (3s.) 22 (2) (2004), 63-74.
  • [8] A. A. El -Atik, A study of some types of mappings on topological spaces, Master's Thesis, Faculty of Science, Tanta University, Tanta, Egypt 1997.
  • [9] M. Ganster, Preopen sets and resolvable spaces, Kyungpook Math. J. 27 (1987), 135-143.
  • [10] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41.
  • [11] A. S. Mashhour, M. E. Abd El -Monsef and S. N. El -Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt, 53 (1982), 47-53.
  • [12] O. Njastad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970.
  • [13] V. Pipitone and G. Russo, Spazi semiconnessi e spazi semiaperti, Rend. Circ. Mat. Palermo (2) 24 (1975), 273-285.
  • [14] V. Popa, Properties of H-almost continuous functions, Bull. Math. Soc. Sci. Math. R.S. Roumanie 31 (79) (1987), 163-168.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.